AFRICA MATHEMATICS ANNALS


Go to content

Articles_2010

Contents > Past issues > Volume 1

Go directly to the section on: :

Year: 2010
Volume 1


article

1.

Article
Title Modeling urban aerial pollution using stochastic pretopology
MSC  
Issue Serie 1, Volume 1 (2010) pp. 7-19
Authors Sofian Ben Amor, Marc BUI  and Michel Lamure
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

2.

Article
Title On Jacobi fields along harmonic maps with values into a symmetric Riemannian manifold
MSC 58C, 58E, 49R50, 35J, 35D
Issue Serie 1, Volume 1 (2010) pp. 21-36
Authors Moussa KOUROUMA
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

3.

Article
Title Bi-sorted orders and applications
MSC 05C38, 05C50
Issue Serie 1, Volume 1 (2010) pp. 37-47
Authors Maurizio IMBESI  and Gaetana RESTUCCIA
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

4.

Article
Title A Sobolev Inequality for functions with Locally Bounded Variation in $\QTR{Bbb}{R}^{d}$
MSC  
Issue Serie 1, Volume 1 (2010) pp. 49-67
Authors Ibrahim FOFANA  and Domion DOUYON
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

5.

Article
Title RSA et nombres de Carmichael
MSC 11T71, 11Axx
Issue Serie 1, Volume 1 (2010) pp. 69-71
Authors M’Hammed BOULAGOUAZ and Maurice MIGNOTTE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

6.

Article
Title Minimisation sous contraintes de fonctions convexes par la méthode de descente accélérée
Application ... dans des systèmes dynamiques
MSC 90C25
Issue Serie 1, Volume 1 (2010) pp. 73-84
Authors Salimata Guèye DIAGNE  and Youssou GNINGUE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

7.

Article
Title Etude du module d’un polynôme sur un cercle
MSC Primary: 12D10 Secondary: 11Y40, 11C08, 12D05
Issue Serie 1, Volume 1 (2010) pp. 85-93
Authors DIOUF Ismail,  DIAKHATE Babacar  and MIGNOTTE Maurice
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

8.

Article
Title On commutative Goldie I-rings and commutative Goldie S-rings
MSC 16G10, 16D50
Issue Serie 1, Volume 1 (2010) pp. 95-98
Authors Abdoulaye MBAYEMamadou SANGHARE  and Sidy Demba TOURE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

9.

Article
Title Fonction de Hilbert du cône fibré d'une filtration nœthérienne d'un anneau local nœthérien, un cas d'égalité des degrés des composantes du quasi-polynôme associé
MSC 13A15, 13A30, 13D40
Issue Serie 1, Volume 1 (2010) pp. 99-104
Authors Assane ABDOULAYE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

10.

Article
Title Transcendence Degree of Rees Rings of Nœtherian Filtrations and Their Quotients
MSC 13 A 30, 13 E 05
Issue Serie 1, Volume 1 (2010) pp. 105-114
Authors Dramane Bio SALIFOU  and Daouda SANGARE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

Home (Accueil) | Editorial Board | About AFMA | Subscription | Contents | Site Map


Back to content | Back to main menu